# SDR ASAA2024051949675

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64152
- Aircraft time: 22,912 hours, 7,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048302
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY L1 COVER OF INTERPHONE ANNUNCIATOR LIGHTS FELL OFF. GROUNDED - YES. FOUND RETAINING CLIP ON EXIT SIGN LIGHT ASSY BROKEN. REPLACED EXIT SIGN HOUSING ASSY REF AMM 33-51-01.OPS CHECK GOOD REF AMM 33-51-00.
